Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 12, Pages 1763–1778 (Mi zvmmf3526)  

This article is cited in 6 scientific papers (total in 6 papers)

Shift of the boundary conditions for partial differential equations

A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev

Moscow

Full text: PDF file (1765 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:6, 111–121

Bibliographic databases:

UDC: 519.63
MSC: Primary 35A30; Secondary 35S15, 35J05, 31B30
Received: 29.12.1987
Revised: 06.04.1988

Citation: A. A. Konstantinov, V. P. Maslov, A. M. Chebotarev, “Shift of the boundary conditions for partial differential equations”, Zh. Vychisl. Mat. Mat. Fiz., 28:12 (1988), 1763–1778; U.S.S.R. Comput. Math. Math. Phys., 28:6 (1988), 111–121

Citation in format AMSBIB
\Bibitem{KonMasChe88}
\by A.~A.~Konstantinov, V.~P.~Maslov, A.~M.~Chebotarev
\paper Shift of the boundary conditions for partial differential equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 12
\pages 1763--1778
\mathnet{http://mi.mathnet.ru/zvmmf3526}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=977260}
\zmath{https://zbmath.org/?q=an:0695.35004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 6
\pages 111--121
\crossref{https://doi.org/10.1016/0041-5553(88)90053-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3526
  • http://mi.mathnet.ru/eng/zvmmf/v28/i12/p1763

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Bezmenov, “Transfer of Sommerfeld's radiation conditions to an artificial boundary of a domain, based on a variational principle”, Russian Acad. Sci. Sb. Math., 81:2 (1995), 261–279  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Zadorin, “Reduction of a boundary value problem for a second-order linear vector difference equation to a finite number of grid points”, Comput. Math. Math. Phys., 40:4 (2000), 519–528  mathnet  mathscinet  zmath
    3. S. A. Nazarov, M. Specovius-Neugebauer, “Artificial boundary conditions providing superpolynomial error estimates for the Neumann problem in a layered domain”, Comput. Math. Math. Phys., 43:10 (2003), 1418–1429  mathnet  mathscinet  zmath  elib
    4. T. Sh. Kalmenov, D. Suragan, “Perenos uslovii izlucheniya Zommerfelda na granitsu ogranichennoi oblasti”, Zh. vychisl. matem. i matem. fiz., 52:6 (2012), 1063–1068  mathnet
    5. A. M. Gumerov, E. G. Ekomasov, R. R. Murtazin, V. N. Nazarov, “Transformation of sine-Gordon solitons in models with variable coefficients and damping”, Comput. Math. Math. Phys., 55:4 (2015), 628–637  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    6. Ekomasov E.G. Gumerov A.M. Kudryavtsev R.V., “Resonance Dynamics of Kinks in the sine-Gordon Model With Impurity, External Force and Damping”, J. Comput. Appl. Math., 312 (2017), 198–208  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:224
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021